# SDR UIEA2021101302223

- Difficulty date: October 13, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 97,400 hours, 23,141 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Controller
- Part number: 625469
- Part serial: 051C3669
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R PACK TEMP EICAS AFTER LANDING. MESSAGE EXTINGUISHED IN STBY -N PER QRH.( TRANSFERRED TO MDDR 155053 IAW MEL 21-51-01-01, CAT C.  /  14OCT21 - LP 1372006 - ITEM# 4 - ONT - REMOVED AND REPLACED PACK CONTROLLER PER AMM 21-51-04 OPS CHECKS GOOD. MDDR 155053 CLOSED. PLACARD REMOVED. MCC NOTIFIED.  )
